# SDR USAA2011051791874

- Difficulty date: May 13, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - CRACK IN LEFT MAIN LANDING GEAR AFT SUPPORT FITTING AT WS 135.5.  REPAIRED LEFT MAIN LANDING GEAR AFT SUPPORT FITTING AT WS 135.5 IAW TYPICAL REPAIR 737-5715-10-0313.
